# SDR GAIA0038

- Difficulty date: January 21, 2000
- Submitted: April 12, 2000
- Operation: Air carrier
- Aircraft: N858AA
- Make and model: Boeing 727223
- Aircraft serial: 21085
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT FWA-SEA, THE CREW INDICATED THAT THERE WAS A SMOKE INDICATION IN THE CARGO AREA.  THE AIRCRAFT RETURNED TO FWA AND LANDED WITHOUT ANY FURTHER DIFFICULTIES.  INSPECTED UPPER AND LOWER CARGO AREAS FOR FIRE OR SMOKE EVIDENCE AND NONE WAS NOTED.  REMOVED UPPER DECK FREIGHT AND INSPECTED FOR SMOKE OR FIRE DAMAGE AND NONE WAS NOTED.  PERFORMED A FUNCTIONAL CHECK OF THE SMOKE DETECTOR SYSTEM AND NO DEFECTS WERE NOTED.  PERFORMED A FUNCTIONAL CHECK OF THE SMOKE DETECTOR SYSTEM AND NO DEFECTS WERE NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
